Per citar aquest document: http://ddd.uab.cat/record/150622
Scopus: 0 cites, Web of Science: 0 cites,
Partially periodic point free self-maps on surfaces, graphs, wedge sums and products of spheres
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Sirvent, Víctor F. (Universidad Simón Bolívar(Venezuela). Departamento de Matemáticas)

Data: 2013
Resum: Let (X, f) be a topological dynamical system. We say that it is partially periodic point free up to period n, if f does not have periodic points of periods smaller than n + 1. When X is a compact connected surface, a connected compact graph, or S2m ∨ Sm ∨ · · · ∨ Sm, we give conditions on X, so that there exist partially periodic point free maps up to period n. We also introduce the notion of a Lefschetz partially periodic point free map up period n. This is a weaker concept than partially periodic point free up period n. We characterize the Lefschetz partially periodic point free self–maps for the manifolds Sn×k· · · ×Sn, Sn × Sm with n ̸= m, CPn, HPn and OPn.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Periodic point ; Lefschetz number ; Connected compact graph ; Connected compact surface ; Orientable surface ; Non–orientable surface
Publicat a: Journal of Difference Equations and Applications, Vol. 19 Núm. 10 (2013) , p. 1654-1662, ISSN 1023-6198

DOI: 10.1080/10236198.2013.771634


10 p, 2.3 MB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-02-17



   Favorit i Compartir